# SDR P5CA9700346

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE AND TORN EXTERIOR SKIN ON INBOARD NR 2 ENGINE PYLON.  FABRICATED AND INSTALLED REPLACEMENT SKIN PER BAC SRM 51-30-02.
